"I have recently stopped taking Coreg 6.25ng and started on Cozaar 50mg to manage my blood pressure which is working out really great according to measurements. I was weaned from Coreg by taking just my dosage at night and skipping the mo..."
"I've been dealing with this for 4 or 5 years now but it just seems to be getting worse as time goes by. There was a stint last year where I was in and out of the ER because of big blood pressure spikes (190/110) and tachycardia (usually ..."
Dear Jazoon. I was wondering if you have had the Gardasil/HPV vaccine? It is offered for both sexes now and your symptoms sound very much like others on truthaboutgardasil.org We are currently working on stories from young men that are having symptoms like you. Please keep me posted. I do hope that you are not another victim of this poison! Laurie
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.